# SDR FDEA202309251658

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-300
- Aircraft serial: 66246
- Aircraft time: 3,669 hours, 1,884 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105409G
- Part serial: A0170000374
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH SLAT #5 TO HAVE TRAILING EDGE DAMAGE AT STA 499. 0000583927 : MAZELIN, MATTHEW J - 27-SEP-2023 09:26  COMPLETED REPAIR OF #5 SLAT BY TRIMMING, SEALING AND PAINTING REPAIR REF SRM 57-43-02-2R, SRM 51-70-10-  2R AND AMM 51-21-00-07. SEE JPF FOR ALL OTHER WORK ACCOMPLISHED.
